Please login or register.

Login with username, password and session length
Advanced search  

News:

Not a Forum member? You can still subscribe to our Free Newsletter

media

Author Topic: clonidine/dixarit and depression  (Read 6050 times)

Meg

  • Member
  • *
  • Posts: 607
clonidine/dixarit and depression
« on: May 25, 2013, 01:00:18 AM »

On a visit to the GP this week, I asked for a prescription for clonidine as a friend told me it had helped with her flushing/sweating.  During the consultation, I would add that my GP said she would not prescribe HRT although on a previous visit a couple of months ago her attitude was comepletely different as she had read a new report out which was positive about HRT so, without any change in my health,( 58 with normal blood pressure but continuing very bothersome menopausal symptoms) I was confused by her attitude.  I was worried about side-effects of clonidine which she said she has not come across.  I have read about possible link between clonidine and depression which worries me, apart from other side-effects.  Does anyone have anything positive to input about this medication or is it another case of trial and error.  On a practical level, I have to pay the prescription charge which now is almost £8 and cant afford to throw money away at present!

Thanks

Meg 
Logged